# SDR AALA201711229013

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R770C
- Condition: Leaking
- Location: Apu Bay
- Part time: 69,102 hours, 27,257 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  LIGHT DIRTY SOCK ODOR IN CABIN LASTING 5-10 MINUTES WHILE IN CLOUDS DURING DESCENT.  ACCOMPLISHED CABIN AIR QUALITY JOB CARD 26L00021001. AUXILIARY POWER UNIT PLENUM WET WITH OIL WITH OIL STREAKS FOUND AT 6 O'CLOCK POSITION ON TURBINE BELLMOUTH PER TSM 21-00-00-810-801A. APU REPLACEMENT REQUIRED.  REMOVED AND REPLACED APU PER JOB CARD 26L31049005.  OPERATIONAL CHECK GOOD.
